# SDR WX0A1900010074278

- Difficulty date: September 24, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-112
- Aircraft serial: 2360
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0027: (338-05) R2 DOOR, LOWER SILL BEAM, CORROSION FOUND AROUND NUT PLATE AT FR 68/R2 DOOR LOWER SILL BEAM AROUND NUT PLATE AT FR68 PERMANENTLY REPAIR AS PER SRM 53-41-14-300-001, PRINCIPLE 5 REV141, REPAIR CATEGORY: A. NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS AND NDT REPORT MWO 52461-11. ANGLE MATERIAL P/N:BAC1503-100119 P/O:1674757. FILLER MATERIAL P/N:2024T3 0.063'' P/O:1774617."
